# SDR ASAA1057513

- Difficulty date: March 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 4,063 hours, 1,203 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Chain
- Part number: 41P5025
- Condition: Disconnected
- Location: Oil Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OIL TANK CAP RETAINING CHAIN DISCONNECTED.  REMOVED AND REPLACED NR 2 ENG OIL TANK CAP PER AMM 79 11 01.  RECONNECTED RETAINING CHAIN.  OPS NORMAL.
